MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. ACCUPORT; CANNULA

ZIMMER KNEE CREATIONS, INC. ACCUPORT; CANNULA
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient underwent an initial subchondroplasty procedure on (b)(6) 2017, and no other concomitant procedures were performed.A review of the operative notes from the index procedure indicates the procedure proceeded as anticipated.The patient returned to the due to post-operative pain, and was prescribed physical therapy.Patient pain levels returned to normal after 24 months.The health care professional assessed the adverse event and determined that it was possibly related to the procedure and implant.This patient will continue to be monitored by the treating surgeon.The device in question was not returned, as it remains implanted.A review of the dhr was conducted on the lot in question, and no anomalies related to the complaint condition were noted.
 
Event or Problem Description
Clinical subject (b)(6) experienced increased pain post scp.

Brand Name
ACCUPORT
Common Device Name
CANNULA
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
MDR Report Key8842112
Report Number3008812173-2019-00037
Device Sequence Number19182586
Product Code FGY
UDI-Device Identifier00889024205239
UDI-Public00889024205239
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2020
Device Model NumberN/A
Device Catalogue Number308.151
Device Lot Number36904
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/02/2019
Device Age28 MO
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2019
Initial Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR
Patient Weight52